# SDR UIEA2014020600044

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,199 hours, 21,602 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK INOPERATIVE LIGHT ON IN AUTO.  PERFORMED BITE TEST ON PACK CONTROLLER PE AMM 21-25-00 NO FAULTS.  MANUALLY CYCLED PACK CONTROL VLV OPERATIONS CHECKED NORMAL.
